# SDR AALA20140806006

- Difficulty date: August 6, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N426AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49338
- Aircraft time: 78,873 hours, 42,247 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 9957739139
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT STATION 1287 BETWEEN LONGERONS 26 TO 20 LT CORRODED.  INSTALLED NEW PART IAW SRM 51-30-02.
